# SDR SWAA990490

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 6545225
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC SHROUD AROUND ESCAPE SLIDE ON FWD SERVICE DOOR WAS LOOSE AT THE BOTTOM AND SLIDE FELL OUT.  REPACKED SLIDE PER SWA WORK CARD.
